MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9110A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9110A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9110A
Medical Device Problem Codes Unable to Obtain Readings (1516); Communication or Transmission Problem (2896); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the multiple patient receiver (org) was in communication loss, and the error light was lit.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the multiple patient receiver (org) was in communication loss, and the error light was lit.Rebooting the org did not resolve the issue.No patient harm was reported.Investigation summary: the device was returned to nihon kohden for evaluation and repair.During evaluation, the reported issue was successfully duplicated, and the cpu pcb board was identified as the failed component.In this case, the device was initially installed at the facility on (b)(6)2012, indicating the device and its components have aged approximately 14 years.Aging devices and their components are susceptible to wear and tear damage and may need replacement over time from aging and degradation.After replacing the malfunctioning cpu pcb component, it passed all post-repair testing and inspection, meeting the manufacturer specifications in all areas.Nihon kohden will continue to trend and monitor.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
ORG-9110A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25857604
Report Number8030229-2026-06857
Device Sequence Number20150266
Product Code DRG
UDI-Device Identifier04931921103906
UDI-Public(01)04931921103906
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9110A
Device Catalogue NumberORG-9110A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown